Generalized Green's matrix for linear pulse boundary-value problems

Authors

  • L. I. Karandzhulov

Abstract

We establish an algebraic criterion of solvability, study the structure of general solutions of linear boundary-value problems for systems of differential equations with pulse effects, and construct the generalized Green's matrix.

Published

25.07.1994

Issue

Section

Research articles

How to Cite

Karandzhulov, L. I. “Generalized Green’s Matrix for Linear Pulse Boundary-Value Problems”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 7, July 1994, pp. 849–856, https://umj.imath.kiev.ua/index.php/umj/article/view/5676.